# SDR CA031020003

- Difficulty date: October 19, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 15,270 hours
- Engine: Ge CF343A1
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O UNABLE TO PRESSURIZE ABOVE 1.5 PSI. PASSENGER LATCH WARNING ON DOOR SYNOPTIC PAGE WITH ASSOCIATED (OB COOL) CAUTION EICAS MESSAGE AND (IB COOL) EICAS STATUS MESSAGE WITH PASS DOOR OPEN.  REPLACED OUTER DOOR HANDLE LOCKED SENSOR.  ALL CHECKS NORMAL.
